# SDR QMLA2011062311071

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N574AM
- Make and model: Snias AS350B3
- Aircraft serial: 4613
- Aircraft time: 841 hours, 1,476 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: HO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN FRONT LT SIDE OF INSTRUMENT PANEL, WHILE IN HOVER.  PERFORMED COMPLETE INSP OF AFFECTED AND SURROUNDING AREAS.  NO EVIDENCE OF SMOKE OR FAULTY WIRING FOUND.  SUSPECT SMOKE WAS POSSIBLY CHAFED FROM GLARESHIELD/WINDSHIELD CENTER POST, BLOWN THRU VENTS.  PERFORMED OPS FLIGHT CHECK SATISFACTORY.  ACFT APPROVED RETURN TO SERVICE.
